# SDR P5CA2019060400114

- Difficulty date: May 31, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 77,516 hours, 13,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 280-286
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT-LH (PEDAL) I/B PNL FOUND CRACKED.( COCKPIT-LH (PEDAL) PILOT FORWARD PANEL SUPPORT WEB CRACK AREA REPAIRED IAW RI-53-00-13578 REV A.   )
